# SDR REXA201000216

- Difficulty date: October 17, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 6,372 hours, 4,701 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLT SPLRS AND OUTBOARD SPOILERONS MSG, PER MOC CYCLED CBS IAW RIL 2084 MSG CLRD, OK FOR SERVICE (CLEARED BY PILOT).
